Deformations of bimodule problems

Tom 150 / 1996

Christof Geiß Fundamenta Mathematicae 150 (1996), 255-264 DOI: 10.4064/fm-150-3-255-264

Streszczenie

We prove that deformations of tame Krull-Schmidt bimodule problems with trivial differential are again tame. Here we understand deformations via the structure constants of the projective realizations which may be considered as elements of a suitable variety. We also present some applications to the representation theory of vector space categories which are a special case of the above bimodule problems.

Autorzy

  • Christof Geiß

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek